MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 II ASSAY; RADIOIMMUNOASSAY, FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 II ASSAY; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07027397190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
The customer questioned high results for multiple patients tested for either elecsys ft4 ii or elecsys ft4 iii on a cobas 8000 e 602 module.The customer thinks the roche results are falsely elevated and sent all patient results above the reference range to an external laboratory for testing using an unspecified method.The customer provided data generated between apr-2018 with the ft4 ii assay and may-2018 with the ft4 iii assay for 67 patient samples.Based on the data provided, the results for 64 patient samples were discrepant when tested for ft4 ii or ft4 iii.This medwatch will cover ft4 ii.Refer to medwatch with (b)(6) for information on the ft4 iii results.Refer to attached data for the patient results.It is not clear if the high results were reported outside of the laboratory.There was no allegation that an adverse event occurred.The e602 module serial (b)(4).
 
Additional Manufacturer Narrative
It was clarified that the high results from the roche method were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS FT4 II ASSAY
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7691226
Report Number1823260-2018-02344
Device Sequence Number11423941
Product Code CEC
UDI-Device Identifier04015630939725
UDI-Public04015630939725
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K131244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027397190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer06/28/2018
06/28/2018
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date08/13/2018
11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1